Alert archive / Maine / Wind Chill Warnings in 2007

Wind Chill Warning 1, NWS Caribou, ME

January 16, 2007Aroostook County, Piscataquis County, Somerset County, Maine

NWS Caribou, ME issued this wind chill warning at Jan 16, 2007, 4:14 AM EST for Aroostook County, Piscataquis County, Somerset County, Maine. It took effect at Jan 16, 2007, 9:00 PM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 16, 2007, 4:14 AM EST (09:14 UTC)
In effect from
Jan 16, 2007, 9:00 PM EST
Expired
Jan 17, 2007, 2:48 PM EST
In force
18 hr
Issued by
NWS Caribou, ME

Counties Aroostook County, ME, Piscataquis County, ME, Somerset County, ME

The radar

The Caribou radar (KCBW), 114 km from the middle of the area, began a volume at 09:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 00:00Z, 9.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 00:00Z on 2007-01-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 00:00Z on 2007-01-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 289 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
661 m above ground
0-6 km bulk shear
90 kt
0-1 km storm-relative helicity
289 m²/s²
0-3 km storm-relative helicity
570 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KCAR 160914
WSWCAR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
414 AM EST TUE JAN 16 2007

...ARCTIC COLD WITH BITTER TO DANGEROUSLY COLD WIND CHILLS ARE
ANTICIPATED IN THE WAKE OF THE EXITING SNOWSTORM...

.LOW PRESSURE IS EXITING THROUGH THE CANADIAN MARITIMES...ENDING
THE SNOW ACROSS THE REGION. LATER TODAY...AN ARCTIC FRONT FROM
QUEBEC WILL CROSS NORTHWEST TO SOUTHEAST ACROSS THE REGION. SNOW
SHOWERS WILL PRECEDE THE FRONT ESPECIALLY ACROSS NORTHERN AND
WESTERN PORTIONS OF THE REGION WHERE UP TO AN INCH OR TWO CAN BE
EXPECTED. FOLLOWING THE FRONT...BITTER TO DANGEROUSLY COLD WIND
CHILLS ARE ANTICIPATED ACROSS NORTHERN AND CENTRAL PORTIONS OF THE
REGION LATE TONIGHT INTO WEDNESDAY MORNING.

MEZ010-161800-
/O.CAN.KCAR.HS.W.0001.000000T0000Z-070116T1000Z/
/O.NEW.KCAR.WC.W.0001.070117T0200Z-070117T1700Z/
CENTRAL PISCATAQUIS-
INCLUDING THE CITIES OF...GREENVILLE...MONSON...BLANCHARD
414 AM EST TUE JAN 16 2007

...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO 12 PM
EST WEDNESDAY...
...HEAVY SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM EST
WEDNESDAY. THE HEAVY SNOW WARNING HAS BEEN CANCELLED. 

STEADY SNOW HAS ENDED ACROSS THE REGION...BUT ANOTHER INCH OF
SNOWFALL IS POSSIBLE WITH SNOW SHOWERS AHEAD OF THE ARCTIC FRONT
THIS MORNING INTO EARLY AFTERNOON. WIND CHILLS BEHIND THE FRONT
WILL FALL TO AS LOW AS 35 BELOW LATE TONIGHT INTO WEDNESDAY
MORNING.

A WIND CHILL WARNING IS ISSUED WHEN WIND WILL COMBINE WITH COLD
TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED
SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 35 DEGREES BELOW ZERO
OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE
OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT ALL EXPOSED SKIN IS
COVERED.

$$

MEZ011-031-032-161800-
/O.CAN.KCAR.HS.W.0001.000000T0000Z-070116T1000Z/
/O.NEW.KCAR.WC.Y.0001.070117T0200Z-070117T1700Z/
CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD...
DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...VANCEBORO...
TOPSFIELD
414 AM EST TUE JAN 16 2007

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 12 PM
EST WEDNESDAY...
...HEAVY SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM EST
WEDNESDAY. THE HEAVY SNOW WARNING HAS BEEN CANCELLED. 

STEADY SNOW HAS ENDED ACROSS THE REGION...WITH LITTLE ADDITIONAL
SNOWFALL POSSIBLE WITH SNOW SHOWERS AHEAD OF THE ARCTIC FRONT
MIDDAY INTO AFTERNOON. WIND CHILLS BEHIND THE FRONT WILL FALL TO
AS LOW AS 25 BELOW LATE TONIGHT INTO WEDNESDAY MORNING.

A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD
TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED
SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 20 AND 34
DEGREES BELOW ZERO FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING
TO VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT ALL
EXPOSED SKIN IS COVERED.

$$

MEZ015>017-161015-
/O.CAN.KCAR.WS.W.0001.000000T0000Z-070116T1000Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON
414 AM EST TUE JAN 16 2007

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WINTER
STORM WARNING. 

STEADY SNOW AND SLEET HAS ENDED ACROSS THE REGION WITH ONLY
SCATTERED SNOW SHOWERS WITH LITTLE OR NO ADDITIONAL ACCUMULATION
EXPECTED THIS AFTERNOON. MOTORISTS SHOULD EXERCISE CAUTION ON
SNOW COVERED ROADS.

PLEASE REPORT SNOW...SLEET...OR ICE ACCUMULATIONS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO
NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION.

$$

MEZ001-003-004-161800-
/O.CAN.KCAR.SN.Y.0001.000000T0000Z-070116T1400Z/
/O.NEW.KCAR.WC.W.0001.070117T0200Z-070117T1700Z/
NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT...
BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM...
MOUNT KATAHDIN
414 AM EST TUE JAN 16 2007

...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO 12 PM
EST WEDNESDAY...
...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM EST
WEDNESDAY. THE SNOW ADVISORY HAS BEEN CANCELLED. 

STEADY SNOW HAS ENDED ACROSS THE REGION...BUT ANOTHER INCH OR
TWO OF SNOWFALL IS POSSIBLE WITH SNOW SHOWERS AHEAD OF THE ARCTIC
FRONT THIS MORNING INTO EARLY AFTERNOON. WIND CHILLS BEHIND THE
FRONT WILL FALL TO AS LOW AS 35 TO 40 BELOW LATE TONIGHT INTO
WEDNESDAY MORNING.

A WIND CHILL WARNING IS ISSUED WHEN WIND WILL COMBINE WITH COLD
TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED
SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 35 DEGREES BELOW ZERO
OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO VENTURE
OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT ALL EXPOSED SKIN IS
COVERED.

$$

MEZ002-005-006-161800-
/O.CAN.KCAR.SN.Y.0001.000000T0000Z-070116T1400Z/
/O.NEW.KCAR.WC.Y.0001.070117T0200Z-070117T1700Z/
NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...MILLINOCKET...EAST MILLINOCKET...PATTEN...MEDWAY...
HOULTON...HODGDON...SHERMAN...SMYRNA MILLS
414 AM EST TUE JAN 16 2007

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 12 PM
EST WEDNESDAY...
...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM EST
WEDNESDAY. THE SNOW ADVISORY HAS BEEN CANCELLED. 

STEADY SNOW HAS ENDED ACROSS THE REGION...BUT UP TO ANOTHER INCH
OF SNOWFALL IS POSSIBLE WITH SNOW SHOWERS AHEAD OF THE ARCTIC
FRONT LATER THIS MORNING INTO EARLY AFTERNOON. WIND CHILLS BEHIND
THE FRONT WILL FALL TO AS LOW AS 30 BELOW LATE TONIGHT INTO
WEDNESDAY MORNING.

A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD
TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED
SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 20 AND 34
DEGREES BELOW ZERO FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING
TO VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT ALL
EXPOSED SKIN IS COVERED.

$$

MEZ029-030-161015-
/O.CAN.KCAR.WW.Y.0003.000000T0000Z-070116T1000Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
414 AM EST TUE JAN 16 2007

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

STEADY MIXED PRECIPITATION HAS ENDED ACROSS THE REGION. MOTORISTS
SHOULD EXERCISE CAUTION ON SNOW AND ICE COVERED ROADS.

PLEASE REPORT SNOW...SLEET...OR ICE ACCUMULATIONS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO
NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION.

$$

VJN
5 follow-up statements
000 
WWUS41 KCAR 161614
WSWCAR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1114 AM EST TUE JAN 16 2007

...DANGEROUSLY COLD WIND CHILLS TONIGHT AND WEDNESDAY MORNING...

.A COMBINATION OF ARCTIC AIR AND NORTHWEST WINDS WILL CREATE VERY
COLD WIND CHILLS ACROSS NORTHERN AND CENTRAL MAINE TONIGHT INTO
WEDNESDAY MORNING.

MEZ001-003-004-010-170500-
/O.CON.KCAR.WC.W.0001.070117T0200Z-070117T1700Z/
NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS-
CENTRAL PISCATAQUIS-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT...
BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM...
MOUNT KATAHDIN...GREENVILLE...MONSON...BLANCHARD
1114 AM EST TUE JAN 16 2007

...WIND CHILL WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
12 PM EST WEDNESDAY...

A WIND CHILL WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
12 PM EST WEDNESDAY. 

WIND CHILLS BETWEEN 35 TO 40 BELOW ARE EXPECTED TONIGHT INTO
WEDNESDAY MORNING.

A WIND CHILL WARNING IS ISSUED WHEN WIND WILL COMBINE WITH COLD
TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED
SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 35 DEGREES BELOW ZERO
OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO
VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT ALL EXPOSED
SKIN IS COVERED.

$$

MEZ002-005-006-011-031-032-170500-
/O.CON.KCAR.WC.Y.0001.070117T0200Z-070117T1700Z/
NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...MILLINOCKET...EAST MILLINOCKET...PATTEN...MEDWAY...
HOULTON...HODGDON...SHERMAN...SMYRNA MILLS...LINCOLN...HOWLAND...
SPRINGFIELD...DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...
VANCEBORO...TOPSFIELD
1114 AM EST TUE JAN 16 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 12 PM EST WEDNESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
12 PM EST WEDNESDAY. 

WIND CHILLS BETWEEN 25 AND 30 BELOW ARE EXPECTED TONIGHT INTO
WEDNESDAY MORNING.

A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD
TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED
SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 20 AND
34 DEGREES BELOW ZERO FOR A PERIOD OF SEVERAL HOURS. THOSE
PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED.

$$

FOSTER
000 
WWUS41 KCAR 170333
WSWCAR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1033 PM EST TUE JAN 16 2007

...DANGEROUSLY COLD WIND CHILLS TONIGHT AND WEDNESDAY MORNING...

.A COMBINATION OF ARCTIC AIR AND NORTHWEST WINDS WILL CREATE VERY
COLD WIND CHILLS ACROSS THE REGION OVERNIGHT INTO WEDNESDAY
MORNING.

MEZ002-171000-
/O.UPG.KCAR.WC.Y.0001.000000T0000Z-070117T1700Z/
/O.EXA.KCAR.WC.W.0001.000000T0000Z-070117T1700Z/
NORTHEAST AROOSTOOK-
INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL
1033 PM EST TUE JAN 16 2007

...WIND CHILL WARNING IN EFFECT UNTIL 12 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT UNTIL 12 PM EST WEDNESDAY. THE WIND
CHILL ADVISORY IS NO LONGER IN EFFECT. 

WIND CHILLS OF AROUND 35 BELOW ARE EXPECTED TONIGHT INTO
WEDNESDAY MORNING.

A WIND CHILL WARNING IS ISSUED WHEN A STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 35 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE
PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED. 

$$

MEZ001-003-004-010-171000-
/O.CON.KCAR.WC.W.0001.000000T0000Z-070117T1700Z/
NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS-
CENTRAL PISCATAQUIS-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT...
BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM...
MOUNT KATAHDIN...GREENVILLE...MONSON...BLANCHARD
1033 PM EST TUE JAN 16 2007

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 12 PM EST
WEDNESDAY...

WIND CHILLS BETWEEN 35 AND 40 BELOW ARE EXPECTED TONIGHT INTO
WEDNESDAY MORNING.

A WIND CHILL WARNING IS ISSUED WHEN WIND WILL COMBINE WITH COLD
TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED
SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 35 DEGREES BELOW ZERO
OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE PLANNING TO
VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT ALL EXPOSED
SKIN IS COVERED.

$$

MEZ015>017-171000-
/O.EXA.KCAR.WC.Y.0001.000000T0000Z-070117T1700Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON
1033 PM EST TUE JAN 16 2007

...WIND CHILL ADVISORY IN EFFECT UNTIL 12 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM EST WEDNESDAY. 

WIND CHILLS OF AROUND 20 BELOW ARE EXPECTED TONIGHT INTO WEDNESDAY
MORNING.

A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD
TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED
SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 20 AND
34 DEGREES BELOW ZERO FOR A PERIOD OF SEVERAL HOURS. THOSE
PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED.

$$

MEZ005-006-011-031-032-171000-
/O.CON.KCAR.WC.Y.0001.000000T0000Z-070117T1700Z/
NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-CENTRAL PENOBSCOT-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...MILLINOCKET...EAST MILLINOCKET...
PATTEN...MEDWAY...HOULTON...HODGDON...SHERMAN...SMYRNA MILLS...
LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
1033 PM EST TUE JAN 16 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST
WEDNESDAY...

WIND CHILLS BETWEEN 25 AND 30 BELOW ARE EXPECTED TONIGHT INTO
WEDNESDAY MORNING.

A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD
TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED
SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 20 AND
34 DEGREES BELOW ZERO FOR A PERIOD OF SEVERAL HOURS. THOSE
PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED.

$$

NORCROSS
000 
WWUS41 KCAR 170956
WSWCAR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
456 AM EST WED JAN 17 2007

...DANGEROUSLY COLD WIND CHILLS THROUGH THIS MORNING...

.A COMBINATION OF ARCTIC AIR AND NORTHWEST WINDS WILL CREATE VERY
COLD WIND CHILLS ACROSS THE REGION THIS MORNING.

MEZ001>004-010-171700-
/O.CON.KCAR.WC.W.0001.000000T0000Z-070117T1700Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-CENTRAL PISCATAQUIS-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...GREENVILLE...
MONSON...BLANCHARD
456 AM EST WED JAN 17 2007

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY...

WIND CHILLS OF AROUND 35 BELOW ARE EXPECTED AT TIMES THROUGH
THIS MORNING AS VERY COLD SUBZERO TEMPERATURES COMBINE WITH BRISK
NORTHWEST WINDS OF 10 TO 20 MPH.

A WIND CHILL WARNING IS ISSUED WHEN A STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 35 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE
PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED.

$$

MEZ005-006-011-015>017-031-032-171700-
/O.CON.KCAR.WC.Y.0001.000000T0000Z-070117T1700Z/
NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-CENTRAL PENOBSCOT-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...MILLINOCKET...EAST MILLINOCKET...
PATTEN...MEDWAY...HOULTON...HODGDON...SHERMAN...SMYRNA MILLS...
LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO...
OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...
ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...
PERRY...PRINCETON...DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...
VANCEBORO...TOPSFIELD
456 AM EST WED JAN 17 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

WIND CHILLS OF 20 TO 30 BELOW ZERO ARE EXPECTED AT TIMES THIS
MORNING AS VERY COLD TEMPERATURES COMBINE WITH BRISK NORTHWEST
WINDS OF 10 TO 20 MPH.

A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD
TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED
SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 20 AND
34 DEGREES BELOW ZERO FOR A PERIOD OF SEVERAL HOURS. THOSE
PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED.

$$

KHW
000 
WWUS41 KCAR 171547
WSWCAR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1047 AM EST WED JAN 17 2007


MEZ001>004-010-172300-
/O.EXT.KCAR.WC.W.0001.000000T0000Z-070117T2300Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-CENTRAL PISCATAQUIS-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...GREENVILLE...
MONSON...BLANCHARD
1047 AM EST WED JAN 17 2007

...WIND CHILL WARNING NOW IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

WIND CHILLS AS LOW AS 35 BELOW WILL CONTINUE THROUGH THIS
AFTERNOON.

A WIND CHILL WARNING IS ISSUED WHEN A STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 35 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. THOSE
PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED.

$$

MEZ005-006-011-015>017-031-032-172300-
/O.EXT.KCAR.WC.Y.0001.000000T0000Z-070117T2300Z/
NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-CENTRAL PENOBSCOT-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...MILLINOCKET...EAST MILLINOCKET...
PATTEN...MEDWAY...HOULTON...HODGDON...SHERMAN...SMYRNA MILLS...
LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO...
OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...
ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...
PERRY...PRINCETON...DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...
VANCEBORO...TOPSFIELD
1047 AM EST WED JAN 17 2007

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

WIND CHILLS BETWEEN 20 AND 30 BELOW WILL CONTINUE THROUGH THIS
AFTERNOON.

A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD
TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED
SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 20 AND
34 DEGREES BELOW ZERO FOR A PERIOD OF SEVERAL HOURS. THOSE
PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED.

$$

FOSTER
000 
WWUS41 KCAR 171948
WSWCAR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
248 PM EST WED JAN 17 2007


MEZ001>004-010-172100-
/O.CAN.KCAR.WC.W.0001.000000T0000Z-070117T2300Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-CENTRAL PISCATAQUIS-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...GREENVILLE...
MONSON...BLANCHARD
248 PM EST WED JAN 17 2007

...WIND CHILL WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND
CHILL WARNING. 

EVEN THOUGH THE WIND CHILL WARNING HAS BEEN CANCELLED...CONDITIONS
WILL REMAIN BITTERLY COLD TONIGHT AS TEMPERATURES REMAIN BELOW
ZERO. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY
MAKING SURE THAT ALL EXPOSED SKIN IS COVERED.

$$

MEZ005-006-011-015>017-031-032-172100-
/O.CAN.KCAR.WC.Y.0001.000000T0000Z-070117T2300Z/
NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-CENTRAL PENOBSCOT-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...MILLINOCKET...EAST MILLINOCKET...
PATTEN...MEDWAY...HOULTON...HODGDON...SHERMAN...SMYRNA MILLS...
LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO...
OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...
ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...
PERRY...PRINCETON...DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...
VANCEBORO...TOPSFIELD
248 PM EST WED JAN 17 2007

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND
CHILL ADVISORY. 

EVEN THOUGH THE WIND CHILL WARNING HAS BEEN CANCELLED...CONDITIONS
WILL REMAIN BITTERLY COLD TONIGHT AS TEMPERATURES REMAIN BELOW
ZERO. THOSE PLANNING TO VENTURE OUTDOORS SHOULD DRESS WARMLY
MAKING SURE THAT ALL EXPOSED SKIN IS COVERED.

$$

FOSTER

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind chill warning went out at Jan 16, 3:50 AM EST, 24 minutes earlier.

Area forecast discussion, Jan 16, 3:50 AM EST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
350 AM EST TUE JAN 16 2007

.SYNOPSIS...
LOW PRESSURE WILL EXIT THROUGH THE MARITIMES TODAY. BEHIND THE
LOW...AN ARCTIC FRONT AND STRONG CANADIAN HIGH PRESSURE WILL
USHER IN THE COLDEST AIR OF THE SEASON BEGINNING THIS AFTERNOON
AND CONTINUING THROUGH WEDNESDAY UNDER BRISK NORTHWEST WINDS. THIS
FRONT WILL BE PRECEEDED BY A PERIOD OF SNOW SHOWERS...MOSTLY ACROSS
NORTHERN PORTIONS INTO THE AFTERNOON...WITH LIGHT ADDTIONAL ACCUMULATION.
AFTER ONE MORE COLD NIGHT WEDNESDAY NIGHT...A WARMING TREND WILL
ARRIVE FOR THURSDAY ACCOMPANIED BY SCATTERED SNOW SHOWERS ACROSS
THE FAR NORTH. THE NEXT CHANCE OF MEASUREABLE SNOW WILL BE WITH
DEVELOPING LOW PRESSURE OVER THE GULF OF MAINE AND CANADIAN MARITIMES
FRIDAY AFTERNOON INTO FRIDAY NIGHT.

&&

.SHORT TERM /TODAY THROUGH WEDNESDAY/...
WE HAVE OPTED TO DROP ALL WARNINGS AND ADVISORIES ATTM. APPEARS
ANY ADDTIONAL SNFL WILL BE MSLY IN THE FORM OF SHWRS OVR THE N AND
AND W WITH NOT ENOUGH SUSTAINED INTENSITY TO HAVE A SIGNIFICANT
IMPACT TO WARRANT CONTINUING ADVS/WARNGS. MOST ORGANIZED SN SHWRS
WILL PRECEED THE ARCTIC FRONT THIS MORN INTO ERLY AFT ACROSS THE
NRN TWO THIRDS OF THE FA BEFORE THE MOISTURE RUNS OUT DOWNEAST DUE
TO DOWNSLOPING LLVL WINDS. COULD SEE UP TO AN INCH OR TWO OVR THE
XTRM N AND NW...OTHERWISE MOST OTHER LOCATIONS WILL SEE AN INCH OR
LESS.

BEHIND THE ARCTIC FRONT...WHICH SHOULD CLR THE COAST BY TNGT...
STRONG LLVL COLD ADVCN IS XPCTD TO BRING STRONG ENOUGH WINDS WITH
FALLING TEMPS LATE TNGT INTO WED MORN FOR WIND CHILL WARNGS FOR
NWRN HIER TRRN ZONES AND WIND CHILL ADVS FOR NE AND CNTRL ZONES.
ITS NOT OUT OF THE QUESTION THAT THE WIND CHILL WARNING AREA COULD
BE EXPANDED SOMEWHAT ACROSS THE N AND THE ADV FURTHER S INTO
DOWNEAST ME IN LATER FCST UPDATES. ALSO...WHEN THE WIND CHILL
WARNING EXPIRES WED MORN...IT WILL LIKELY FOLLOWED UP BY A WIND
CHILL ADV WED AFT.

OTHERWISE...WENT A LITTLE BELOW MOS GUIDANCE/GFS ENS FCST HI TEMPS
WED BASED ON FCST 925 MB HI TEMPS OF ONLY -23 TO 25 DEG C ACROSS
THE N WED 18Z...WHICH ONLY SUPPORTS HI TEMPS OF ZERO TO 5 BELOW
ACROSS THIS PTN OF THE FA...SO WITH TEMPS ALREADY XPCTD TO BELOW
ZERO ACROSS THE N BY MIDNIGHT TNGT...AND EASILY REMAIN SO THROUGH
MID THU MORN...WED MAY CONSTITUTE THE FIRST ALL DAY SUB ZERO DAY
ACROSS THE N SINCE 1/22/05 (AT LEAST ACCORDING TO CARIBOU RECORDS).

&&

.LONGER TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
STRONG HIGH PRESSURE IS EXPECTED TO CREST OVER NEW ENGLAND LATE
WEDNESDAY NIGHT WITH RADIATIONAL COOLING EXPECTED ACROSS THE
FORECAST AREA. A SOUTHWEST FLOW WITH WARMING TEMPERATURES WILL
TAKE PALCE THURSDAY IN THE RETURN FLOW ON THE BACK SIDE OF THE
HIGH. LOW PRESSURE IS EXPECTED TO DEVELOP OFF THE EAST COAST
DURING THE DAY FRIDAY. THIS LOW WILL PASS TO THE EAST OF NEW
ENGLAND FRIDAY NIGHT THEN INTO THE MARITIMES SATURDAY. THE LAST TO
GFS RUNS SEEM TO BE TAKING THIS SYSTEM FURTHER TO THE EAST OF NEW
ENGLAND THAN YESTERDAYS RUNS. HAVE CREATED THE TEMPERATURE AND
WIND GRIDS WITH A MAV/MET COMBINATION BUT HAVE LOWERED MIN
TEMPERATURES WEDNESDAY NIGHT WELL BELOW GUIDANCE NUMBERS DUE TO
RADIATIONAL COOLING. OVER THE COASTAL WATERS HAVE USED NAM12
TEMPERATURES. FOR DEW POINT GRIDS HAVE USED THE NAM12. THE SKY AND
POP GRIDS HAVE BEEN GENERATED MANUALLY.

&&

.AVIATION /08Z-06Z/...
MVFR CIGS/VSBYS SHOULD SLOWLY IMPROVE TO VFR...FIRST ACROSS
DOWNEAST SITES THEN ACROSS THE N TNGT IN THE WAKE OF THE ARCTIC FRONT.

&&

.MARINE...
SHORT TERM: SCA WIND AND SEAS BEHIND THE LOW DEPARTING THROUGH THE
MARITIMES SHOULD CONT THROUGH WED.

LONGER TERM: HAVE INITIALIZED THE WIND GRIDS WITH A 50/50 BLEND OF
THE GFS AND NAM12. WIND SPEEDS HAVE BEEN INCREASED SEVERAL KNOTS
WEDNESDAY NIGHT. HAVE ALSO INCREASED WIND SPEEDS A FEW KNOTS IN
SOUTHWESTERLY FLOW LATER THURSDAY. WAVE GRIDS INITIALIZED WITH THE
WNA WAVE WATCH III. HAVE INCREASED SEAS WEDNESDAY EVENING TO FIT
FORECASTED WIND SPEEDS. WILL ALSO KEEP SEA HEIGHT MIN OF 2 FEET
DURING THE PASSAGE OF RIDGE. WILL INCREASE WAVE HEIGHTS 1 FOOT
THURSDAY NIGHT IN SOUTHWEST FLOW DUE TO LOW WAVE MODEL BIAS.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 12 PM EST
     WEDNESDAY FOR MEZ002-005-006-011-031-032.

     WIND CHILL WARNING FROM 9 PM THIS EVENING TO 12 PM EST
     WEDNESDAY FOR MEZ001-003-004-010.

MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST WEDNESDAY FOR ANZ050.

&&

SHORT TERM/MARINE...VJN
LONG TERM/MARINE...MIGNONE
AVIATION...NORTON
Hazardous weather outlook, Jan 15, 5:27 PM EST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
527 PM EST MON JAN 15 2007

ANZ050-MEZ001>006-010-011-015>017-029>032-161100-
COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
527 PM EST MON JAN 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN AND EASTERN MAINE.

.DAY ONE...TONIGHT

SNOW WILL CONTINUE OVERNIGHT INTO EARLY TUESDAY MORNING. THE SNOW
WILL MIX WITH OR CHANGEOVER TO SOME SLEET OR FREEZING RAIN THIS
EVENING AND WILL THEN GO BACK TO SNOW BEFORE WINDING LATER
TONIGHT.

A WINTER STORM WARNING IS IN EFFECT FOR SOUTHERN
PENOBSCOT...CENTRAL HANCOCK AND WASHINGTON COUNTIES UNTIL 5 AM TUESDAY. A
HEAVY SNOW WARNING IS IN EFFECT FOR SOUTHERN PISCATAQUIS...CENTRAL
PENOBSCOT AND NORTHERN WASHINGTON COUNTIES UNTIL 5 AM EST TUESDAY.
A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR COASTAL HANCOCK
AND WASHINGTON COUNTIES UNTIL 5 AM EST TUESDAY. A SNOW ADVISORY REMAINS
IN EFFECT FOR ALL OF NORTHERN MAINE INCLUDING CENTRAL PISCATAQUIS
COUNTY UNTIL 9 AM EST TUESDAY. IN THE WARNING AREAS...SNOWFALL
ACCUMULATIONS WILL BE ON THE ORDER OF 5 TO 10 INCHES. ALONG THE
COAST...SNOWFALL AMOUNTS WILL RANGE FROM 3 TO 6 INCHES WITH A
LIGHT COATING OF ICE. ACROSS NORTHERN MAINE...SNOWFALL
ACCUMULATIONS WILL BE IN THE RANGE OF 5 TO 8 INCHES. FOR FURTHER
INFORMATION...PLEASE REFER TO THE STATEMENT /PWMWSWCAR/ ISSUED BY
THIS OFFICE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NORTHWEST WINDS WILL PICK UP ON THE BACKSIDE OF THE LOW ON TUESDAY
AVERAGING 15 TO 25 MPH. THIS WILL LEAD TO MUCH BLOWING AND
DRIFTING SNOW ESPECIALLY ACROSS CENTRAL AND NORTHERN AREAS. IN
ADDITION TO ALL THIS WILL BE THE ARCTIC AIRMASS THAT WILL INVADE
THE REGION LATER TUESDAY INTO WEDNESDAY WITH THE COLDEST AIR OF
THE WINTER SEASON. BRISK NORTHWEST WINDS INTO TUESDAY NIGHT
COMBINED WITH SUB-ZERO TEMPERATURES WILL LEAD TO WIND CHILL VALUES
APPROACHING READINGS OF 25 TO 35 BELOW ZERO.

TEMPERATURES WILL THEN MODERATE SOME ON THURSDAY INTO FRIDAY
BEFORE THE NEXT SHOT OF ARCTIC AIR HITS THE REGION BY THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

AREA WEATHER SPOTTERS AND AMATEUR RADIO OPERATORS ARE URGED TO
RELAY AND SNOWFALL REPORTS TO THE NATIONAL WEATHER SERVICE IN
CARIBOU.

HEWITT

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 16, 4:14 AM ESTWind Chill AdvisoryCARAroostook, Hancock, Penobscot, Piscataquis, Washington35 hr

Nearby

Wind Chill Warnings in Maine, 2007Every wind chill warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.